uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The 3/2 Model As A Stochastic Volatility Approximation For A Large-Basket Price-Weighted Index
Radcliffe Observ Quarter, Math Inst, Oxford OX2 6GG, England..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2015 (English)In: International Journal of Theoretical and Applied Finance, ISSN 0219-0249, Vol. 18, no 6, 1550041Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

We derive large-basket approximations of a price-weighted index whose component prices follow a single sector jump-diffusion model. As the basket size approaches infinity, a suitable average converges to a Black-Scholes model driven by the common factor process. We extend this by considering the behavior of the residual idiosyncratic noise and show that a version of the 3/2 model emerges as a natural stochastic volatility model approximation. This provides a theoretical justification for its use as a model for jointly pricing index and volatility derivatives.

Place, publisher, year, edition, pages
2015. Vol. 18, no 6, 1550041
Keyword [en]
Index models, stochastic volatility models, large portfolio limit, diffusion approximation, volatility derivatives
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-271056DOI: 10.1142/S0219024915500417ISI: 000365773200006OAI: oai:DiVA.org:uu-271056DiVA: diva2:891078
Available from: 2016-01-05 Created: 2016-01-05 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Vaicenavicius, Juozas

Search in DiVA

By author/editor
Vaicenavicius, Juozas
By organisation
Department of Mathematics
In the same journal
International Journal of Theoretical and Applied Finance
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 221 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf